# SDR CALA2015021293118

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 100,701 hours, 15,739 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH PREVIOUSLY BLENDS ON LOWER FUSELAGE SKIN BS 355 - 375 STRINGER 31L.  REPAIRED BLENDS IAW SRM 53-00-01 REPAIR 29 FIGURE 201.  THIS IS A CAT B REPAIR IN ZONE B.
